RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 2, Pages 276–282 (Mi tmf1302)  

This article is cited in 2 scientific papers (total in 2 papers)

Metrizability of dynamical systems by a conformally equivalent metric

R. A. Sharipov

Bashkir State University

Abstract: For the Newtonian dynamical systems on Riemannian manifolds the problem of metrizability by means of conformally equivalent metric is solved.

Full text: PDF file (814 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:2, 556–560

Bibliographic databases:

Received: 01.12.1993

Citation: R. A. Sharipov, “Metrizability of dynamical systems by a conformally equivalent metric”, TMF, 103:2 (1995), 276–282; Theoret. and Math. Phys., 103:2 (1995), 556–560

Citation in format AMSBIB
\Bibitem{Sha95}
\by R.~A.~Sharipov
\paper Metrizability of dynamical systems by a~conformally equivalent metric
\jour TMF
\yr 1995
\vol 103
\issue 2
\pages 276--282
\mathnet{http://mi.mathnet.ru/tmf1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470948}
\zmath{https://zbmath.org/?q=an:0854.58035}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 2
\pages 556--560
\crossref{https://doi.org/10.1007/BF02274033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TD56100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1302
  • http://mi.mathnet.ru/eng/tmf/v103/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “Newtonian normal shift in multidimensional Riemannian geometry”, Sb. Math., 192:6 (2001), 895–932  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. R. A. Sharipov, “Dynamic Systems Admitting the Normal Shift and Wave Equations”, Theoret. and Math. Phys., 131:2 (2002), 651–665  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:172
    Full text:75
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019